RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 3, Pages 408–410 (Mi de10575)  

Short Communications

Factorization of Conservative Integral Convolution Type Operators with Slowly Decaying Kernels

L. G. Arabadzhyan

Armenian State Teachers' Training University named after Khachatur Abovian

Full text: PDF file (347 kB)

English version:
Differential Equations, 2002, 38:3, 430–433

Bibliographic databases:

UDC: 517.983:517.968
Received: 23.09.1999

Citation: L. G. Arabadzhyan, “Factorization of Conservative Integral Convolution Type Operators with Slowly Decaying Kernels”, Differ. Uravn., 38:3 (2002), 408–410; Differ. Equ., 38:3 (2002), 430–433

Citation in format AMSBIB
\Bibitem{Ara02}
\by L.~G.~Arabadzhyan
\paper Factorization of Conservative Integral Convolution Type Operators with Slowly Decaying Kernels
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 3
\pages 408--410
\mathnet{http://mi.mathnet.ru/de10575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2005080}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 3
\pages 430--433
\crossref{https://doi.org/10.1023/A:1016026429377}


Linking options:
  • http://mi.mathnet.ru/eng/de10575
  • http://mi.mathnet.ru/eng/de/v38/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020